| Model Number |
PCF-PH190I |
| Medical Device Problem Codes |
Microbial Contamination of Device (2303); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the final investigation.Updated fields: d8, h2, h3, h4, h6, h10.Corrected fields: b5, h6.The device was returned and evaluated on related mfr 29369 where no abnormalities were found that could have led to the reported event.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, there was difference of recognition on device handling between the user and recommendation by olympus.The following is included in the device ifu: "an insufficiently reprocessed endoscope and/or accessory may pose an infection control risk to the patients and/or operators who touch them." olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer reported having used the colonovideoscope on a patient while awaiting the results for routine culture testing.Positive culture test results were subsequently received.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.
Event or Problem Description
It was reported that the colonovideoscope tested positive for an unexpected contamination.The issue was found during a routine culture of the scope.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.